question-icon

What causes tiredness and lightheadedness after taking Doxy-1 L-DR Forte?

default
Posted on Mon, 30 Nov 2015
Question: My doctor prescribed Doxyl l 1 DR Forte to fever.but after the intake of drug ,I feel so tired and light headedness.I had stop the medicine before 1 month.but still now I feel the above symptoms.please answer me.how I reduce this symptoms?
doctor
Answered by Dr. BR Hudda (2 hours later)
Brief Answer:
Please provide more information for better assessment of the condition

Detailed Answer:
Hello
I appreciate your concern
At the outset I would like more information for better assessment of the condition
have you seen any doctor recently or ordered any investigation, if yes than upload me the reports

Fever followed by tiredness and light headedness needs to be evaluated in detail to establish a diagnosis

In my opinion you should take plenty of fluids and multivitamin supplements
I would advise you for basic investigation like CBC, Liver function test, blood sugar and urine test

since you have stopped taking Doxy-1 L DR one month back so these symptoms might not be related to this.

Please write back to me with these details so that I will be able to tell you more accurately
Best wishes
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 2997 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes tiredness and lightheadedness after taking Doxy-1 L-DR Forte?

Brief Answer: Please provide more information for better assessment of the condition Detailed Answer: Hello I appreciate your concern At the outset I would like more information for better assessment of the condition have you seen any doctor recently or ordered any investigation, if yes than upload me the reports Fever followed by tiredness and light headedness needs to be evaluated in detail to establish a diagnosis In my opinion you should take plenty of fluids and multivitamin supplements I would advise you for basic investigation like CBC, Liver function test, blood sugar and urine test since you have stopped taking Doxy-1 L DR one month back so these symptoms might not be related to this. Please write back to me with these details so that I will be able to tell you more accurately Best wishes